# SDR AALA2018110659048

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 64,552 hours, 24,592 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY POWER SUPPLY FAILED FOR THE  INTERIOR AND EXTERIOR LIGHTS.  REPLACED A DAMAGED WIRE HARNESS AT THE L4 DOOR,  PERFORMED A TEST IAW AMM 33-51-00-710-001-A, CHECKED OK.
